Some singularly perturbed problems of hyperbolic type with transition layers
Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1739-1744
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_10_a8,
author = {V. F. Butuzov and A. V. Nesterov},
title = {Some singularly perturbed problems of hyperbolic type with transition layers},
journal = {Differencialʹnye uravneni\^a},
pages = {1739--1744},
year = {1986},
volume = {22},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_10_a8/}
}
V. F. Butuzov; A. V. Nesterov. Some singularly perturbed problems of hyperbolic type with transition layers. Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1739-1744. http://geodesic.mathdoc.fr/item/DE_1986_22_10_a8/